# SDR CA970807051

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 32021303
- Condition: Stuck
- Location: Apu Check
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: H

## Discrepancy

(CAN) ON CLIMB APU FAULT LIGHT CAME ON, PERFORMED QUICK REFERENCE HANDBOOK CHECK LIST, LIGHT CAME BACK ON. APU SHUT DOWN. CHECK VALVE REPLACED.
